Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Occasional spotting, taking Vagifem, pap smear normal. What could be the reason?

I am 55 years old and over the last 5 months, I have occasional spotting. I was to see my doctor and I knew I had vaginal dryness so he gave me Vagifem 10 which I am taking. I am waiting to see a specialist, but it is taking some time. I had a pap done 9 months ago and everything was fine. Still, the occasional bleeding continues - maybe a month, three weeks or more often when it happens with no rhyme or reason. Please supply me with some knowledge. Maureen
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
From history it seems that due to lowering down the estrogen level in the blood might cause dryness in vagina.
Having any bleeding at this age should be evaluated.
Consult Gynaec and get examined and investigated.
Ultra sound might give important informatoin regarding your problem.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor